# SDR DALA2021101906444

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 65,356 hours, 8,617 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 SEAT 42A SHARP BOLTS THAT HOLD SEAT TO FLOOR ARE EXPOSED. PAX CUT THEIR FOOT ON IT. CORRECTIVE ACTION: REPLACED DAMAGE BOLT. (1987531)
